Discussion in 'Tell Your Story' started by unplugged88, Feb 6, 2015.
Are we talking Alopecia Totalis? Are you losing body hair?
I haven't noticed any body hair loss. Only seem to be shedding in my eyebrows, behind the ears, and the regular male pattern baldness affected areas.
I'm wondering if it's possible if the tiny minitiaturized hairs at the very front of your hairline (hairs which finasteride tends to make shed) are falling onto your face and you're thinking that they're eyebrow hairs? I'm not saying you're wrong, but I've never heard of eyebrow hair loss without it being Alopecia Totalis. Is there a way to double check? Maybe rub your brow vigorously and see how many hairs you get? (FYI i just tried doing that and had no eyebrow hair fall out)
That's not the case here.
When I look at my eyebrows closely in the mirror, mostly in the mornings, I can see numerous hairs that stick out slightly beyond the other eyebrow hairs. When I tap these hairs or very lightly pull them they slide right out (with a white bulb on the end). They obviously have been ejected from the follicle for some time.
I've never read up on anyone else experiencing this. Perhaps it's just my body adjusting to the sudden hormonal change brought on by Finasteride, or maybe it's a sign the medication just isn't for me. I haven't got a clue.
Some men, when having their DHT levels lowered by finasteride, experience a reduction in all non-scalp hair and an increase in scalp hair. (Because DHT, generally, increases males' body hair and decreases their scalp hair over time). This might be what's happening. If you're eyebrows are a defining feature, and the chicks go crazy over them, maybe you might need to assess what you value more. But you won't lose your eyebrows, just, MAYBE, some density. Just like you may lose density in your beard. It's all up to your assessment of your values. From what you've said given your scalp shed, I think you are responding VERY well to the finasteride. The shed is a common sign of new, strong regrowth.
Your replies are very much appreciated. Thanks.
I guess there may be no real answer for me except to continue much regimen and see how it plays out.
Nearly two months into finasteride now and my hair has been absolutely demoed. I've lost significant density all over my head, and even my sideburns and eyebrows are still taking a hit. There doesn't seem to be an end to this brutal shedding :sad:
I've experienced no side effects except for the fact that it's accelerated my hair loss. And I can't see any potential regrowth offsetting this.
At this stage Finasteride doesn't seem to be the miracle treatment that people claim.
I'm in a bunch of wedding parties this Summer-Fall. I'm considering quitting treatments and hope things improve/stabilize by then.
I feel your pain brother. Almost 2 months on finasteride and my hair has been absolutely BRUTALIZED. Not just regular male pattern baldness areas, but sideburns, sides of my heads, and even the back where men usually never lose their hair. All that and especially in the locations where male pattern baldness normally hits
- - - Updated - - -
Also worth noting that my hair has almost completed stopped growing. I usually get a hair cut every 3-4 weeks, but I haven't needed too since starting finasteride almost 2 months ago. Growth is so slow.
I'd be interested to hear if someone had any success after going through a similar shed.
Judging by the silence I guess not many have. Noted.
I don't think my body is tolerating this treatment well, I'm still loosing hair everywhere. Likely will just weed off the medication the next few days and call it a loss.
Monthly pictures as promised.
regenepure is minoxidil? Then you have the answer
I don't understand the question..lol
I'm debating putting minoxidil only on my temples and hairline. It was virtually impossible to spread the foam across my whole scalp...but temples may be better then nothing.
Have you tried liquid? It's cheaper and easier to get to the scalp. I kind of want to try foam just for the fast drying.
I haven't tried liquid. At the time I actually couldn't find any stores that sell it, only foam. But the foam does appeal to me more for the fast drying effect.
- - - Updated - - -
Minor Update- for those people who are silently listening.
I'm still shedding like a beast, and my density continues to take a huge hit. But I've noticed the hairs that are shedding mostly aren't miniaturizing further, they are maintaining their ground. And in some rare cases the hairs are even thickening slightly at the root.
This gives me a sliver of hope. I just hope this shed passes and isn't a chronic reaction to the medication.
Can you please update?
Edit: Lol, old thread.